Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Taking Vyannase for ADHD, feel exhausted, sleepy, slight bleeding in nose. Need another opinion ?

I was just wondering if ya could tell me what s could possibably be wrong ok Im always tired I don t feel like myself I have ADHD I take vyvance have been a for the since a freshman in high school I graduated last year but I don t feel like my self at all I m like always exhausted I just don t feel my self and I have worked out in about a year I any fall asleep til like 2 in the morning I work from 2pm to 10pm always when I wake up I have lil bit if blood in my nose i don t know I just don t feel my self I sit at home when I m not working and kids do nothing I m lazy kinda I just wanted an opinion
Asked On : Sat, 2 Mar 2013
Answers:  1 Views:  81
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Hi there, thanks for asking. Difficulty is falling asleep is a common side effect of the medication you are taking for ADHD. A good way to control it is to add a medication from the class of alpha 2 agonists (like guanfacine, or clonidine) for the night time (between9 and 12) and decrease the dose of the medication you are taking now. Both ADHD and sleep will probably get better.
Answered: Fri, 7 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor